Aa
A
A
Close
Avatar universal
Are Cramps and discharge normal after taking azithromycin ?
Hi I was positive for chlamydia . I took 1000 mg 1g) of azithromicin in 1 dose as prescribed .
Before taking the antibiotic I don't recall having any symptoms of chlamdyia , ( i only got tested to make sure i was in the clear and was shocked to find out i have chlamydia) but , today , the second day after I took my dose I'm experiencing discharge and cramps .. Is this normal after taking azithromicin ? Does this mean the antibiotic isn't working ? Or is it too soon to tell ?
Thank you !
Cancel
2 Answers
Page 1 of 1
Avatar universal
It means that it is working, it is killing the bacteria and flushing it out of the body.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Thank you Vance , i feel a little more at ease ! I guess we will only know in 4 weeks time when i get tested again .
Thank you !
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Chlamydia Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top STDs Answerers
Avatar universal
Blank
Avatar universal
Blank
Gent, Belgium